# SDR DALA2025042103038

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 64,852 hours, 31,131 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FIN 80VU IS IN CONTACT WITH STRUCTURE LOWER LATERAL FITTING RH SI DE. ADDITIONAL ENGINEERING DOCUMENTATION IS REQUIRED PRIOR TO FURTHER FLIGHT. (REFER TO AMDS 2515-01014-02B AD RELATED). C/A: ER/A 623985-14AD REV A APPROVED DATE: 04/APR/25 WAS VERIFIED AGAINST ER/A 623985-14AD PRI REV 0 REPAIR INSTRUCTIONS AND WEREFOUND IN COMPLIANCE WITH THE SCOPE OF THE WORK ACCOMPLISHED, STEPS RELATED ON ER/A 623985-14AD REV A TO ITEM 144, 145 AND 146ARE DOCUMENTED IN THIS ORNRC 86/100 AND PERFORMED ACCORDINGLY , FOR TIME CONTROLLED ITEM SEE SECTION IV AND LOG PAGE # 0895434INITIAL INSPECTION WITHIN 19,500FC FROM ACCOMPLISHMENT OF SECTION III ( APR/2025) AS PER ER/A 623985-14AD REV A,
